MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Model Number CP22V-VT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 12/19/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional information related to the event will be available after completion of investigation activities, which would be addressed in a follow-up report.
 
Event or Problem Description
User reported that three cases in a row have experienced high pfh (plasma free hemoglobin).It was reported that all three were different lot numbers.Unknown the previous two lot numbers for this report.The hospital recently changed lab machines for measuring pfh.New machine registered much higher.They were not able to compare on previous cases, but this case they did.Pfh new machine 200 and 230 and old method was 50 and 74 respectively.Case before (two samples) with new machine 350 and 1040.Case 3 before that two sample 220 and 250.They use medtronic tubing and eos oxygenators.Rpm was reported to be 3500-4000 to maintain a flow of 150 ml/kg (flow of 0.55 lpm).Seems elevated, but the user did not identify any reason for it.Line pressures 190-220 mmhg.

Brand Name
QUANTUM PERFUSION CENTRIFUGAL BLOOD PUMP CP22 WITH INTEGRATED SENSORS
Common Device Name
CENTRIFUGAL BLOOD PUMP
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key23887691
Report Number3016746283-2025-00026
Device Sequence Number4706162
Product Code KFM
UDI-Device Identifier08051160300624
UDI-Public(01)08051160300624(11)241113(17)261113(10)H000460
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP22V-VT
Device Lot NumberH000460
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown